Announcement

Collapse
No announcement yet.

skin rash after pep dose

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Dr. Zeng Shanyong
    replied
    Hi Kels

    There are many different causes for a rash and it is not necessary a HIV rash. You should still go back to your PEP provider for an evaluation.

    You can check for HIV using a 4th Gen Antibody/Antigen test 28 days after exposure, so you can do it after PEP.

    Regards

    Leave a comment:


  • Kels
    started a topic skin rash after pep dose

    skin rash after pep dose

    Istarted my dose of pep around 21/05 after exposure to hiv through sexual intercourse. June 21 i completed my dose. But it's now 4 days after pep and i have developed a rash on both arms and legs its reddish and itchy. Is this a sign of hiv or pep didn't work. Can i check for hiv immediately after pep to be sure. Please advise
Working...
X